# SDR FDEA201403240564

- Difficulty date: March 24, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP OTBD FWD HINGE CORRODED.  FOUND OUT OF LIMITS IAW CMM 57-44-09 REVISION 78.   REPAIRED IAW CMM 57-44-09 REVISION 78 AND EA 1-5750-T0306918A PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 120.
